# SDR COMA0160598

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 7,633 hours, 7,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF FROM GSP RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, AIRCRAFT LANDED SAFELY.ADJUSTED THE NOSE LANDING GEAR PROXIMITY SENSOR AND SERVICED THE STRUT.
